Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Huge reddish mark on the hand due to bug bite. Can I use fucidin acido cream?

I have a huge bug bite on my hand , my sister went to the same amusement park a few months ago and got the same bite and because she kept scratching some green spots started to appear and they seem to be permanent now as the swelling is gone - I m scared since I have the same bug bite now, it looks like a huge red spot on my hand, I m trying not to scratch will that help avoiding the marks? We also have some fucidin acido fusidico cream, can I use that for the bite?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
You seem to have insect bite reaction with infection.
Oral and topical antibiotics would help.
Oral steroid may also be required.
You can appply fusidic cream twice to thrice a day.
Take analgesic like paracetamol twice or thrice daily.
Consult your general practitioner or physician for prescription medicines.
Hope this helps.
Wishing you good health.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor